# SDR UALA2010102503951

- Difficulty date: October 25, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 79,625 hours, 9,508 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP, UPPER DECK CEILING JUST AFT OF ROW 17.  RELAMPED, CHECKS OK.
